# SDR SWAA2022020754453

- Difficulty date: December 17, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND EMANATING FROM EDGE OF STUB FRAME AFT OF FITTING LATCH AT R1 DOOR CUT OUT AT STA. 294.5 BETWEEN S-8R AND S-9R. ; TYPICAL CRACK FOND EMANATING FROM EDGE OF ST FRAME AFT OF FITTING LATCH AT R1 DOOR CT OT AT STA. 294.5 ETWEEN S-8R AND S-9R. / [01] REMOVED CRACKED STUB FRAME AT R1 DOOR CUT OUT PER B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED REMOVAL; [03] LOCATED NEW STUB FRAME AND STARTED TO DRILL PER B737-700 SRM 51-10-02-0G-0.; [04] VERIFIED STEP 3; [05] COMPLETED DRILLING OF NEW STUB FRAME PER B737-700 SRM 51-10-02-0G-0.; [06] VERIFIED STEP #5; [07] OK TO INSTALL STUB FRAME; [08] INSTALLED NEW STUB FRAME AT R1 DOOR CUT OUT UPPER FWD CORNER PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A8370.; [09] VERIFIED INSTALLATION
